# SDR AWXA200401207

- Difficulty date: October 18, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 48,382 hours, 21,725 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D57130147200
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK, EXFOLIATION CORROSION WAS FOUND IN 6 PLACES ON RT CABIN SEAT TRACK Y765 BETWEEN FS 36 AND FS 41.  MAINTENANCE REMOVED CORRODED SECTION RT CABIN SEAT TRACK Y765 FROM FR 36 TO FR 41; FABRICATED A NEW REPLACEMENT SECTION OF SEAT TRACK; INSTALLED REPAIR PART IAW A320 SRM 51-42-11, FIG 12-18.
